Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 34, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Dec 27, 2015, 3:16 PM CST. It took effect at Dec 28, 2015, 6:00 AM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 3:16 PM CST (21:16 UTC)
- In effect from
- Dec 28, 2015, 6:00 AM CST
- Expired
- Dec 28, 2015, 3:45 AM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
314 WHUS73 KMKX 272116 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 316 PM CST SUN DEC 27 2015 ...BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES BECOMING EAST GALES WITH SOME STORM FORCE GUSTS POSSIBLE MONDAY AFTERNOON AND EVENING... .BRISK NORTH TO NORTHEAST WINDS...WITH HIGH WAVES WILL PERSIST THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE EXITS THE EASTERN GREAT LAKES WITH HIGH PRESSURE OVER THE NORTHERN MISSISSIPPI VALLEY. STRONG LOW PRESSURE APPROACHING FROM ARKANSAS WILL LEAD TO A PERIOD OF EAST GALES MONDAY MORNING AND BECOME WIDESPREAD LATER MONDAY...AS THE LOW REACHES THE MID MISSISSIPPI VALLEY. SOME STORM FORCE GUSTS ARE POSSIBLE. LMZ643>646-280530- /O.CON.KMKX.SC.Y.0116.000000T0000Z-151228T1200Z/ /O.UPG.KMKX.SR.A.0001.151228T1200Z-151229T0600Z/ /O.NEW.KMKX.GL.W.0034.151228T1200Z-151229T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 316 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS: NORTH 10 TO 25 KNOTS WILL VEER TO THE NORTHEAST TONIGHT AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE NORTHEAST WINDS WILL VEER TO THE EAST MONDAY MORNING AND INCREASE TO GALES UP TO 35 KNOTS WITH GUSTS TO AROUND 45 KNOTS. A FEW GUSTS MAY REACH STORM FORCE IN THE LATE AFTERNOON AND EARLY EVENING. * WAVES: MOSTLY 3 TO 6 FEET BUILDING TO 8 TO 11 FEET ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK/MRC
2 follow-up statements
542 WHUS73 KMKX 280350 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 950 PM CST SUN DEC 27 2015 ...BRISK NORTH TO NORTHEAST WINDS BECOMING EAST GALES BY DAYBREAK. SOME STORM FORCE GUSTS POSSIBLE MONDAY AFTERNOON AND EVENING... .BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES WILL PERSIST THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE EXITS THE EASTERN GREAT LAKES WITH HIGH PRESSURE OVER THE NORTHERN MISSISSIPPI VALLEY. STRONG LOW PRESSURE APPROACHING FROM ARKANSAS WILL LEAD TO A PERIOD OF EAST GALES FROM MONDAY MORNING INTO EARLY MONDAY EVENING...AS THE LOW REACHES THE MID MISSISSIPPI VALLEY. SOME STORM FORCE GUSTS ARE POSSIBLE. LMZ643>646-281200- /O.CON.KMKX.SC.Y.0116.000000T0000Z-151228T1200Z/ /O.CON.KMKX.GL.W.0034.151228T1200Z-151229T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 950 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT CST MONDAY NIGHT... * WINDS: NORTHEAST 10 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING EAST MONDAY MORNING AND INCREASING TO GALES UP TO 35 KNOTS WITH GUSTS TO AROUND 45 KNOTS. A FEW GUSTS MAY REACH STORM FORCE IN THE LATE AFTERNOON AND EARLY EVENING. WINDS SLOWLY EASE AND TURN SOUTHEAST LATE MONDAY NIGHT...THEN SOUTHWEST OVERNIGHT. * WAVES: 4 TO 7 FEET BUILDING TO 8 TO 11 FEET LATE MONDAY MORNING...SUBSIDING TO 4 TO 6 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
613 WHUS73 KMKX 280945 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CST MON DEC 28 2015 ...STORM FORCE EAST WINDS EXPECTED THIS AFTERNOON AND EARLY EVENING... STRONG LOW PRESSURE APPROACHING FROM THE MID MISSISSIPPI VALLEY WILL LEAD TO EAST GALES THIS MORNING AND STORM FORCE WIND GUSTS THIS AFTERNOON AND EARLY EVENING...AS THE LOW REACHES NORTHERN ILLINOIS. LMZ643>646-281745- /O.CON.KMKX.SC.Y.0116.000000T0000Z-151228T1200Z/ /O.UPG.KMKX.GL.W.0034.151228T1200Z-151229T0600Z/ /O.NEW.KMKX.SR.W.0001.151228T1200Z-151229T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...STORM WARNING IN EFFECT UNTIL 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: NORTHEAST TO 30 KNOTS... VEERING EAST AND INCREASING TO GALES UP TO 35 KNOTS THIS MORNING. THEN EAST STORM FORCE WINDS OF 45 KNOTS WITH GUSTS TO 50 KNOTS ARE EXPECTED LATE AFTERNOON AND EARLY EVENING. WINDS SLOWLY EASE AND LATE TONIGHT. * WAVES: 4 TO 7 FEET BUILDING TO 9 TO 11 FEET THIS AFTERNOON AND 10 TO 134 FEET EARLY THIS EVENING. WAVES SUBSIDING TO 4 TO 6 FEET BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Dec 27, 11:19 AM CST, 3 hours 57 minutes earlier.
Area forecast discussion, Dec 27, 11:19 AM CST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1119 AM CST SUN DEC 27 2015
.UPDATE...
THE 12Z MODELS ARE CONTINUING TO BRING PRECIP INTO SOUTHERN WI AFTER
12Z WITH THE BULK OF THE PRECIP ARRIVING AFTER 18Z. WE/RE TALKING
ABOUT 0.50 TO 0.75 INCH OF QPF/LIQUID PRECIP WITHIN 6 HOURS MONDAY
AFTERNOON WITH VERY STRONG UPWARD MOTION. THE BIG QUESTION IS PRECIP
TYPE.
THE GFS IS MUCH COLDER THAN THE NAM AND THE 00Z ECMWF IS SOMEWHERE
IN BETWEEN. FOR INSTANCE, THE GFS IS SHOWING ALL SNOW IN MILWAUKEE
AND MADISON MON AFTERNOON WHILE THE NAM IS ALL SLEET. THIS MEANS WE
COULD ACCUMULATE A COUPLE INCHES OF SLEET OR SEVERAL INCHES OF SNOW.
FREEZING RAIN IS MORE OF A CONCERN MONDAY EVENING WHEN WE START TO
LOSE SOME OF THE MID LEVEL MOISTURE AND SNOW GROWTH. LAKESHORE AREAS
MAY STAY RIGHT ABOVE FREEZING DUE TO THE PERSISTENT ONSHORE FLOW
FROM THE UNFROZEN LAKE.
THERE SHOULD BE A PERIOD OF ALL LIGHT SNOW INLAND FROM THE LAKESHORE
COUNTIES LATER MONDAY NIGHT INTO TUE MORNING BEFORE DRY AIR WORKS IN
AND LEADS TO AREAS OF FREEZING DRIZZLE AND DRIZZLE THROUGH MAINLY
TUESDAY MORNING.
THE EXPECTED STRONG WINDS WILL FURTHER EXACERBATE TRAVEL CONDITIONS.
THUS... LEANING TOWARD UPGRADING TO A WINTER STORM WARNING THIS
AFTERNOON. STILL WAITING ON THE 12Z ECMWF AND WORKING OUT THE
DETAILS FOR THIS DECISION.
&&
.AVIATION/18Z TAFS/...
IFR CIGS GRADUALLY LIFTING TO MVFR FROM THE NORTH AS DRIER AIR
MOVES IN ON NORTH WINDS. SOME EROSION OF THE STRATUS POSSIBLE
LATER THIS AFTERNOON AND TONIGHT.
MIXED PRECIP WILL ARRIVE MID TO LATE MONDAY MORNING FROM SOUTH TO
NORTH WITH THE NEXT SYSTEM. PRECIP TYPE IS STILL UNCERTAIN... BUT IT
WILL LIKELY BE ACCUMULATING SLEET OR SNOW MONDAY AFTERNOON. READ THE
FORECAST SECTION ABOVE FOR MORE DETAILS.
&&
.MARINE...
BRIEFLY TIGHTER PRESSURE GRADIENT DUE TO HIGH PRESSURE BUILDING INTO
THE WESTERN GTLAKES WILL CAUSE A FEW GUSTS TO 30-32KTS THIS MORNING
SOUTH OF NORTH POINT LIGHT. OTHERWISE...PERSISTENT NORTH TO
NORTHEAST WINDS WILL CAUSE HIGH WAVES THROUGH TONIGHT WITH WIND
SPEEDS LINGERING AT OR JUST BELOW SMALL CRAFT ADVISORY LEVELS.
STRONG LOW PRESSURE IS STILL ANTICIPATED TO MOVE NORTH FROM THE
SOUTHERN PLAINS TOWARD WISCONSIN ON MONDAY. STRONG NORTHEAST WINDS
WILL VEER TO THE EAST AS THE LOW APPROACHES. STEEP LOW LEVEL LAPSE RATES
AND THE TIGHT PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL CAUSE
WIND GUSTS TO INCREASE TO AS HIGH AS 45-50 KNOTS. THE STRONGEST WINDS
ARE EXPECTED ON MONDAY BETWEEN 18Z AND 03Z TUE. A STORM WATCH FOR THIS
PERIOD CONTINUES IN EFFECT. WAVE HEIGHTS MAY REACH 10-11FT SOUTH OF NORTH
POINT LIGHT.
&&
.PREV DISCUSSION... /ISSUED 341 AM CST SUN DEC 27 2015/
TODAY AND TONIGHT... FORECAST CONFIDENCE MEDIUM.
SOUTHERN WISCONSIN IS CLOSE TO THE RIGHT ENTRANCE REGION OF THE 200
KNOT 250 MB UPPER JET ACROSS SOUTHEAST CANADA TODAY BEFORE RIDGING
TAKES PLACE AHEAD OF THE APPROACHING STRONG TROUGH MOVING ACROSS
NORTHERN TEXAS TOWARD KANSAS AND OKLAHOMA TONIGHT. THIS RESULTS IN
UPPER DIVERGENCE CONTINUING ACROSS SOUTHERN WISCONSIN. THE NORTHERN
STREAM MID LEVEL TROUGH EXITS THE UPPER GREAT LAKES REGION TODAY.
THIS DRYS THE MID LEVELS ACROSS SOUTHERN WISCONSIN. HOWEVER THE
MOISTURE BELOW THE INVERSION TRAPS THE MOISTURE AND EXPECT ANY
CLEARING IN STRATUS TO BE SLOW. IF THIS DOES OCCUR IT SHOULD THIN
FROM THE NORTH.
DOWNWARD MOTION OCCURS AT 700 MB TODAY BUT THEN BECOMES WEAKLY
UPWARD AFTER MIDNIGHT. 700 MB MOISTURE LIFTS NORTH...BUT REMAINS
JUST SOUTH OF THE ILLINOIS BORDER THROUGH SUNRISE MONDAY.
850 MB LAYERS COOL BEHIND THE DEPARTING TROUGH OVER THE EASTERN
GREAT LAKES. NORTH/NORTHEAST WINDS REMAIN RATHER BRISK NEAR LAKE
MICHIGAN AND VEER MORE NORTHEAST TO EAST LATER TONIGHT.
MONDAY AND MONDAY NIGHT - CONFIDENCE...LOW TO MEDIUM
POTENT 500 MILLIBAR LOW PROGGD TO SHIFT NNE FROM THE SRN PLAINS
AND CROSS THROUGH AND NE OF SRN WI MONDAY NIGHT. SFC SYSTEM WHILE
INITIALLY QUITE STRONG WILL UNDERGO OCCLUSION AS IT MOVES CLOSER
TO WI MONDAY EVENING/OVERNIGHT. LOW LEVEL THERMAL PROFILE LOOKS
SUPPORTIVE OF SNOW AS LOW LEVEL COLD AIR LINGERS WITH INITIAL
FROZEN PRECIP TYPE SUPPORTED BY EVAP COOLING. THE LOW LEVEL
THERMAL/THICKNESS RIDGE WRAPS INTO SRN WI WITH VIGOR ESP ON NAM
AS STRONG 850 MILLIBAR SE WINDS WRAP THE WARM CONVEYOR BELT
NORTHWESTWARD INTO THE AREA. THE NAM SHOWS THE 850 WARMING FURTHER
NORTHWEST INTO THE CWA WHILE THE GFS/ECMWF SHOW LESS WARMING.
HOWEVER WHILE SOME DIFFERENCES IN THERMAL PROFILE INCLUDING EXTENT
OF WARM LAYER...MOST PRONOUNCED ON THE NAM...1000/500 MILLIBAR
THICKNESSES ARE WELL ABOVE 540 DM. ONE CONCERN WOULD BE IF THERMAL
RIDGE GETS PINCHED OFF TO THE EAST QUICKER RESULTING IN A COLDER
PROFILE SUPPORTIVE OF MORE SNOW. THIS WOULD BE MORE PLAUSIBLE IN
THE WESTERN CWA. WE HAVE THAT SCENARIO COVERED LEANING TOWARDS
WPC SNOW AMOUNTS THERE...WHICH SHOULD REMAIN AT OR BELOW 6
INCHES...GIVEN TRACK OF KEY SFC AND UPPER AIR FEATURES. IN THE
LOWER LEVELS THE 925 WINDS ARE PROGGD TO BE VERY STRONG FROM THE
EAST WITH MOST PROGS SHOWING SOME 50 KNOT FLAGS. SO CLEARLY A
WINDY STORM SYSTEM. STRONGEST WINDS WILL BE IN THE NORTH AND
NORTHEAST QUADRANT OF APPCH LOW DURING THE DAY MONDAY. 2 METER
TEMPS SHOW THE INFLUENCE OF THE STRONG FLOW OFF THE LAKE THOUGH
OVERALL CWA TEMPS ARE AT OR BELOW FREEZING WHILE MOS/SUPERBLEND
TEMPS ARE LATCHING ONTO A MORE MILDER INFLUENCE OF THE LOW. TEMP
FORECAST REMAINS TRICKY AND SLIGHT FLUCTUATIONS WILL MAKE A BIG
DIFFERENCE ON PRECIP TYPES. CERTAINLY POTENTIAL IS STILL THERE FOR
SOME AREAS TO SEE ICING ESP AT INLAND LOCALES AND COMBINED WITH
THE STRONG WINDS...COULD BE PROBLEMATIC. THICKNESS/THERMAL RIDGE
COLLAPSES MONDAY NIGHT WITH GENERAL COLUMN COOLING SUPPORTING SOME
CHANGEOVER BACK TO SNOW WHERE AREAS WERE PREVIOUSLY EXPERIENCING
SLEET OR FREEZING RAIN. WILL MAINTAIN WINTER STORM WATCH. MAY SEE
COMBO OF ADVISORY/BORDERLINE WARNING LEVEL SNOWS...ADVISORY ICING
AND ADVISORY WINDS WITHIN THE CWA SO WILL KEEP WINTER STORM WATCH
IN PLACE WITH COMBO OF HAZARDS POTENTIALLY COMING INTO PLAY
ACROSS SRN WI.
TUESDAY - CONFIDENCE...MEDIUM
SOUTHWEST MID LEVEL FLOW CONTINUES WITH BRIEF RIDGING NOTED.
MEANWHILE BROAD SURFACE/850 LOWS WILL BE DRIFTING OFF TO OUR
NORTHEAST WITH LOW LEVEL CYCLONIC FLOW LINGERING. SO EXPECT SOME
SMALL CHANCE OF LIGHT SNOW TO LINGER ESP IN THE MORNING HOURS. NOT
MUCH THERMAL CLEANSING SO EXPECT CLOUD COVER TO LINGER FOR MUCH OF
THE DAY.
WEDNESDAY - CONFIDENCE...MEDIUM
MID LEVEL TROUGH AXIS SHIFTS EAST FROM THE NORTHERN PLAINS. IN
THE SOUTHWEST 500 MILLIBAR FLOW AHEAD OF THIS FEATURE A VORT MAX
RACES NORTHEAST. MODELS ARE SHOWING LIGHT QPF WITH DECENT SHOT AT
SOME SN-/SHSN WITH THIS FEATURE. WEAK SURFACE LOW PASSES BY TO OUR
NORTH.
THURSDAY THROUGH SATURDAY - CONFIDENCE...MEDIUM
OVERALL QUIET NW FLOW REGIME. GFS SUGGESTS SOME SHSN POTENTIAL
FOR THU/FRI BUT ECMWF IS DRY AND SUPERBLEND POPS LEAN THIS WAY.
MAY NEED A SMALL POP OR SOME FLURRIES EVENTUALLY BUT FOR NOW WILL
KEEP THINGS DRY.
AVIATION/12Z TAFS/...IFR CIGS GRADUALLY LIFTING TO MVFR FROM THE
NORTH AS DRIER AIR MOVES IN ON NORTH WINDS. SOME EROSION OF THE
STRATUS POSSIBLE LATER THIS AFTERNOON AND TONIGHT.
MARINE...PERSISTENT NORTHEAST WINDS SHOULD KEEP WAVES AT SMALL
CRAFT ADVISORY LEVELS EVEN WITH WINDS JUST BELOW CRITERIA TODAY
AND EARLY TONIGHT. WINDS WILL INCREASE LATER TONIGHT AND ESPECIALLY
MONDAY AS LOW PRESSURE MOVES NORTHEAST FROM THE LOWER MISSISSIPPI
VALLEY. GALES ARE A SURE BET WITH SOME STORM FORCE GUSTS POSSIBLE
LATER MONDAY. HAVE CONVERTED GALE WATCH TO A STORM WATCH FOR MONDAY
AND MONDAY NIGHT. HIGHEST WINDS MONDAY AFTERNOON INTO EARLY EVENING.
WITH THE EAST COMPONENT WAVES WILL BE VERY HIGH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR WIZ062>072.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR WIZ046-047-051-052-056>060.
LM...STORM WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
LMZ643>646.
SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR LMZ643>646.
&&
UPDATE...MRC/MBK
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...COLLARHazardous weather outlook, Dec 27, 8:55 AM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 AM CST SUN DEC 27 2015 WIZ046-047-051-052-056>060-062>072-281500- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 855 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOW PRESSURE TRACKING FROM ARKANSAS INTO THE WESTERN GREAT LAKES WILL BRING WINTER WEATHER BACK TO SOUTHERN WISCONSIN MONDAY AND MONDAY NIGHT. A WINTER STORM WATCH IS IN EFFECT FOR A MIXTURE OF FREEZING RAIN...SLEET...SNOW. SNOW AND SLEET AMOUNTS WILL RANGE FROM AN INCH OR SO OVER SOUTHEAST WISCONSIN...TO BETWEEN 3 AND 6 INCHES OVER SOUTH CENTRAL WISCONSIN WITH THE HIGHEST TOTALS WELL NORTHWEST OF MADISON. UP TO A QUARTER INCH OF ICING IS POSSIBLE AS WELL. AREAS NEAR LAKE MICHIGAN WILL BENEFIT FROM THE RELATIVELY WARMER LAKE TEMPERATURES... REDUCING THE ICING POTENTIAL WITH THE MIX TRENDING TOWARDS MAINLY RAIN. IN ADDITION...STRONG EAST WINDS MAY GUST TO 45 MPH ON MONDAY WHICH WOULD CAUSE SIGNIFICANT WEATHER ISSUES IF COMBINED WITH THE ICING. THE STRONG WINDS MAY ALSO CAUSE MINOR LAKESHORE FLOODING ALONG THE LAKE MICHIGAN SHORE DUE TO THE SLIGHTLY HIGHER THAN NORMAL LAKE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED BUT WINTER WEATHER REPORTS WILL BE APPRECIATED EARLY NEXT WEEK. LMZ643>646-281500- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 855 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR BRISK NORTH TO NORTHEAST WINDS AND HIGH WAVES. A FEW GUSTS WILL APPROACH GALE FORCE THIS MORNING SOUTH OF NORTH POINT LIGHT HOUSE TO WINTHROP HARBOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM WATCH THEN GOES INTO EFFECT FOR MONDAY INTO MONDAY NIGHT. LOW PRESSURE WILL MOVE FROM ARKANSAS THEN ACROSS SOUTHERN WISCONSIN DURING THIS TIME. STRONG EAST WINDS MAY GUST AS HIGH AS 45 KNOTS...WITH SOME GUSTS POSSIBLY REACHING STORM FORCE LEVELS. SMALL CRAFT ADVISORIES WILL LIKELY INTO TUESDAY AS THE LOW EXITS. SMALL CRAFT ADVISORIES ARE POSSIBLE AT TIMES LATER THURSDAY AND INTO NEXT WEEKEND. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:21 AM CST | Storm Watch | MKX | 12 hr | |
| Dec 27, 3:51 PM CST | Winter Storm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.